# SDR UIEA2017092901898

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,875 hours, 17,534 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 285T111515
- Part serial: D01281
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRV ILLUMINATED DURING CLIMB OUT, ALL INDICATIONS NORMAL.  REMOVED AND REPLACED LEFT ENGINE BLEED PRINTER CIRCUIT ASSY.   SYSTEM TEST PASSED,  OPERATIONAL CHECKED NORMAL IAW AMM 36-11-12.  REMOVED AND REPLACED THE PRV CONTROLLER IAW AMM 36-11-17.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
